MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/10MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/10MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0410PSF
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20 october 2017 the medical affairs performed a clinical evaluation and commented as follows: knee revision surgery is required 5,5 years after primary implantation.Radiographic images show the presence of a loosened insert fixation screw.This event may be due to insufficient tightening torque but the true cause cannot be determined.Immediate removal is strongly recommended.Batch review performed on 24 october 2017.Lot 120160: (b)(4) items manufactured and released on 29 march 2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the screw had backed out of the poly.The surgeon swapped the poly as planned, the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/10MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6983092
Report Number3005180920-2017-00620
Device Sequence Number13564122
Product Code JWH
UDI-Device Identifier07630030817649
UDI-Public07630030817649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number02.07.0410PSF
Device Lot Number120160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;